# SDR SWAA2022012478789

- Difficulty date: May 15, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT / REPAIRED BY WELDING CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW EA NO.1-A53-2076 REV.11
